# SDR CA090115010

- Difficulty date: January 14, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23078019
- Condition: Seized
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RT GENERATOR OFF LINE ANNUNCIATOR CAME ON IN FLIGHT.  MX FOUND THE RT GENERATOR SEIZED.  THE GENERATOR DRIVE SPLINE FROM THE GEAR BOX APPEARED SERVICEABLE.  THE RT GENERATOR WAS REPLACED AND THE GENERATOR DRIVE SPLINE INSPECTION WAS COMPLETED AS PER THE MM WITH NO FURTHER FAULTS FOUND.  AS RECOMMENDED IN THE MM AN OIL PATCH ANALYSIS TASK HAS BEEN IMPLEMENTED EVERY 100HRS FOR THE NEXT 700 FLIGHT HOURS.
